- This topic has 0 replies, 1 voice, and was last updated 5 years, 3 months ago by Anonymous.
- September 30, 2015 at 3:58 pm#37549AnonymousInactive
Hello.. I am writing this thread since I am new to this site and recovery again. Well I have been through every drug addiction now that my desire to do drugs is pretty much gone well at least for the moment and I do hope it stays that way. Well this time I’m coming off Heroin a drug by the way I said when I was hooked on Meth that I would never do. Well my downfall was needles. I think I more addicted to shooting then the actual drugs. I don’t know if anyone knows what I mean. Well so lets see this is now the 3 or 4th time I have lost everything. I lost my wife.. I went to work when I came back she was gone.. I lost my job.. I lost my life.. I lost everything that I know.. But then when I think about everything that I lost and how bad I feel right now I think about everything I will gain.. I started praying again.. I ran back home so I have my family but as everyone knows your family is your family so I still get lonely.. I will have my life back in a better way.. But right now It doesn’t feel that way and my moods go up and down like a see-saw. Well so I am on day 6 of Heroin Withdrawl I was up to about 2-3 bundles a day for about 3 months at that amount but was using for about a year. My withdrawls were horrible for the first 3 days the got a little better it was absolute HELL though because I had to pack my stuff up and drive 12 hours from Pennsylvania home to the NW suburbs of Chicago. Thank the Lord I was able to run home to Mom and Dad without that I would be dead.. I have really bad stress and anxiety which has screwed up my stomach pretty bad from loosing my wife of 6 years who wont even talk to me or pick up here phone. So On the way driving I couldn’t keep anything down so every 30 minutes I would have to pull over and throw-up. I am lucky though because I hear of people that go through the kicking the withdrawls really bad for the full 10 days I don’t know if I could do that. I do have a little help though. I have a spine issue so I have always had vicodine around to be honest they don’t do a thing for me and I’ve never had any withdrawls from them I was able to take them and quit them cold without withdrawls for 1o years just wanted to explain that so I took 2 on day 3 and 4 and didn’t take any on day 5 to make sure it didn’t bring back the withdrawls and none today so that did help with the pain a little. I still get the sweats at night though. So I would say all in all I think I can beat this and Be a stronger and better person for it. Here is one thing though my stomach is still really messed up everytime I eat my stomsch hurts really bad and I feel the food in my throught and chest for about an hour till it goes away. Has anyone else had this problem or know when it will end? Thankyou for reading this and I hope you are felling the best that you can and just know that IT WILL BE LIGHT AT THE END OF THE TUNNEL JUST BATTLE THROUGH IT ONCE YOUR THERE IT WILL BE OVER AND THE START OF A BEAUTIFUL NEW DAY…!!!!
- You must be logged in to reply to this topic.